Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Essential closed surfaces in bounded 3-manifolds
HTML articles powered by AMS MathViewer

by D. Cooper, D. D. Long and A. W. Reid PDF
J. Amer. Math. Soc. 10 (1997), 553-563 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57M50
  • Retrieve articles in all journals with MSC (1991): 57M50
Additional Information
  • D. Cooper
  • Affiliation: Department of Mathematics, University Of California, Santa Barbara, California 93106
  • MR Author ID: 239760
  • A. W. Reid
  • Affiliation: Department of Mathematics, University of Texas, Austin, Texas 78712
  • MR Author ID: 146355
  • Email: areid@math.utexas.edu
  • Received by editor(s): September 5, 1996
  • Additional Notes: The first two authors were partially supported by the NSF, and the third by the Royal Society.
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 553-563
  • MSC (1991): Primary 57M50
  • DOI: https://doi.org/10.1090/S0894-0347-97-00236-1
  • MathSciNet review: 1431827